# SDR 2007UALA01312

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 42,248 hours, 30,929 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Popped
- Location: Nr 1 Start
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 1 START SWITCH MADE LOUD POPPING NOISE WITH SPARKS.  [SUP 05-16-07]  INCORRECT INSTALLATION. THE WIRING FROM THE SWITCH WAS PINCHED BETWEEN THE SWITCH AND THE PANEL, RATHER THAN PROPERLY ROUTED BEHIND THE SWITCH.  REPLACED START SWITCH, DAMAGED WIRES, AND DAMAGED INSULATION.
